MathSciNet Relay Station
MathSciNet bibliographic data
MR1052567 (91g:03126) 03G15
Andréka, H.; Maddux, R. D.; Németi, I. Splitting in relation algebras. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1085–1093.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement